# SDR SWAA2024090524246

- Difficulty date: August 8, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 50,251 hours, 30,483 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON THE 141A6536-14 BEAM IAW B737 NDT P. 6; 51-00-00 PROC. 23. CRACKED IN RADIUS. CRACK FOUND ON THE 141A6536-14 BEAM 4 IAW B737 NDT P. 6 51-00-00 PROC. 23. CRACKED IN RADIUS EO 5241-C-14093 OR 5241-C-14344 WILL BE ADDED TO REPAIR ORDER FOR REPAIR.<[01] SUMMARY :REMOVED BEAM FOUND CRACK P/N 141A6536-14 AND INSTALLED NEW BEAM AS PER RE B/737 SRM 51-40-02-0G-0.AND DWG # 141A06535 AND 141A6516.;[02] RII -- VERIFIED STEP 1.;[03] COMPLETED SME INSPECTION OF WORKMANSHIP AND PAPERWORK AUDIT.;[04] RII -- VERIFIED STEP 1.
